# SDR SWAA2020061281066

- Difficulty date: May 26, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY INTERCOSTAL AT BS 772; RBL 20; WL 154.  REMOVED AND REPLACED AFT CARGO BAY INTERCOSTAL AT BS 767 - 787 RBL 20 WL 154 PER SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 DWG 146A0081 AND DWG 146A8123.
